# SDR AU010049

- Difficulty date: January 22, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26056623
- Condition: Failed
- Location: Lt Wing Mlg
- Part time: 16,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FORWARD WING LANDING GEAR NR 2 POSITION BRAKE FAILED.
